Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Headaches, migraines. On narcotic shots, no relief. Heart transplant done. Treatment?

My husband had a heart transplant last October 17, 2011. He battles with very severe migraine headaches often. He has had one now for 5 days. The medication he has been prescribed is NOT working. He will usually get a naurcotic shot for them if there is no relief from his prescribed medication, but his medical doctor has now decided he can NO LONGER HAVE THEM. He needs relief bad. What can he do?
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
It seems from the history that your husband is having migraine headaches and he was receiving narcotic shots and he is not having them because of advice of your doctor.
He can take non steroidal anti-inflammatory drugs they are equally effective as narcotic analgesics. Since he is having recurrent attacks he need to use prophylactic drugs like flunarizine or beta blockers like propranolol.
Hence I advice you to consult your doctor for prescription of drugs.

thank you
Answered: Fri, 25 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor